MathSciNet Relay Station
MathSciNet bibliographic data
MR1983086 (2004c:57014) 57M25 (57Q15)
King, Simon A. Crossing number of links formed by edges of a triangulation. J. Knot Theory Ramifications 12 (2003), no. 3, 281–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement